# SDR DL72L000821

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Air Cond Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AIR CONDITIONER BAY DOOR ATTACH TEE WAS REPAIRED PER MM 53-30-1, DUE TO CORROSION.
